Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Allergic to foods and medications. Suffer from Ehlers-Danlos syndrome, hypothyroiditis, adrenal insufficiency and pancreas divisum

I have Ehlers-Danlos Syndrome , Hashimotos Hypothyroiditis, adrenal insufficiency , osteoporosis , pancreas divisum, pelvic wall prolapse, and progressively develop allergies to foods and medications. I am in desperate need of a physician to coordinate my care, but my PCP and all my specialists want to defer to someone else rather than work together. How can I get the care I need?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! I would suggest you to get yourself registered in a multi speciality hospital where all the specialities are available under a single roof instead of seeing individual specialist separately at different places. This way, the co ordinatiion between the doctors and yourself will be easier for your benefit. Wishing you good luck.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor